# SDR SWIA201436760

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,923 hours, 24,407 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  WITH GEAR IN TRANSITION, GOING DOWN.  RECEIVED HYD 3B CAUTION MESSAGE.  VERY SHORTLY THEREAFTER, RECEIVED HYD 3, LOW PRESSURE CAUTION, GEAR DISAGREE WARNING AND NOSE DOOR OPEN WARNING.  LOOKING AT HYD SYNOPTIC PAGES HYD PUMP 3A HAD NOT TURNED ON TO PRESSURIZE THE SYSTEM.  ON THE GO AROUND, HYD 3A FINALLY CAME, APPROX 30 SEC. LATER, ON, GEAR CAME DOWN NORMALLY, FLIGHT LANDED WITHOUT INCIDENT.  ON POST-FLIGHT, HYD 3B, CIRCUIT BREAKER FOUND TO BE TRIPPED.  REPLACED THE NR 3B PUMP AND NR 3 HYD RESERVOIR IAW AMM.  OPS CHECKED GOOD AT THIS TIME.
